2018 Action Sports Games

Action Sports Games will be held on 03-05 March, 2018, bringing together some of the worlds best wakeboarders, top WA skateboarders, scooter riders and BMX athletes, plus WA’s best FMX riders.

The stunning waterways of Koombana Bay will welcome international athletes to Bunbury to compete for over $20,000 in prize money! Meanwhile, on the banks of the Leschenault Estuary, the Bubury Skate Park will host Radical Ramps Championship with BMX, scooter and skateboard pros battling it out for first place, in Western Australia’s only prize money comp.

Right on Blair Street there will be an awesome demo’s from WA best Freestyle Moto X riders featuring special commentary by Johnny Diamond. Get a space around the fence line early!

Along side the FMX will be the Food Truck Feista which will feature very tasty international cuisines from all over the world. Live music and DJs, fun for kids plus world-class fireworks to finish off the weekend.

Don’t miss out on the best three days of extreme sports action in Australia!

Watersports

The Wakeboard Zone

Koombana Bay, Bunbury will be the stage for one of the richest wakeboarding events in Australia with a whopping $20,000 in prize money up for grabs.

Bunbury will host some of Australia’s and the world’s best male wakeboarders, with the likes of Cory Teunissen (2nd in the world), Nic Rapa (3rd in the world), Harley Clifford (4th in the world), and Tony Iaconni (5th in the world) all confirmed to compete at the 2018 Drug Aware Action Sports Games.

Monday morning will see the Junior Pro-Am wakeboarding kick off for the first time and given the under 18’s a chance to put on a show for the spectators.

The Schedule

TimeEvent
SATURDAY
9:00am - 2.30pmSki Area closed to all boat traffic
9:00am - 2:30pmWake official practice session for all competitors
SUNDAY
8:00am - 5.30pmSki Area closed to all boat traffic
08.00am - 11.30amMen’s Wakeboard Quarter-finals (20 competitors) includes 4 host wildcards
3hours 30mins
11.30am - 1.00pmMen’s Wakeboard LCQ (12 competitors) 2hours
1.00pm - 3.30pmMen’s Wakeboard Semi Finals (12 semi finalist) 2hours
3.30pm - 4.30pmMen’s Wakeboard finals (6 finalist) 1 hour
4.00pm - 4.30pmDouble up competition
5.00pmAwards Presentations for Wakeboard; BMX and Skate
5.00pm - 5.30pmCheck course for debris and flotsam make safe for public use
5.30pm > Ski Area open for boat traffic
MONDAY
9.00am - 10.00amProfessional Coaching Session
10.00am - 12.00pmJunior Wakeboard Semi Finals (12 semi finalist) 2hours
12.00pm - 1.00pmJunior Wakeboard finals (6 finalist) 1 hour

The Radical Ramps Competition

The Skate/BMX Zone

WA’s largest mini vert ramp will set the stage for some of the best skateboard and BMX action ever seen in this State! This competition is Western Australia’s ONLY Skateboard/BMX event with a prize money purse! Read more about the prize money here.

To be held at the Mandurah Skate Park, this event will showcase some of the finest local and national skateboarding and BMX talent.

Find Out More

Those interested in participating in the Skate/BMX competition should email shaun@freestylenow.net

The Schedule

TimeEvent
FRIDAY
4:00pmScooter competition qualifying round practice
5:00pm - 7:00pmScooter competition qualifying round
SATURDAY
8:30amSkate and BMX Registration and practice
9:30am - 10:00amBMX warm up and practice
10:00am - 11:30amBMX Qualifying
12:30pm - 1:00pmSkate warm up and practice
1:00pm - 2:30pmSkate Qualifying
3:00pm - 3:30pmSkate and BMX half pipe warm up
3:30pm - 4:00pmSkate half pipe battle jam round 1
4:00pm - 4:30pmBMX half pipe battle jam round 1
4:30pm - 5:00pmSkate half pipe battle jam round 2
5:00pm - 5:30pmBMX half pipe battle jam round 2
5:30pm - 6:00pmSkate half pipe battle jam round 3
6:00pm - 6:30pmBMX half pipe battle jam round 3
6:30pm - 7:00pmSkate half pipe battle jam round 4
7:00pm - 7:30pmBMX half pipe battle jam round 4
SUNDAY
9:00amFinalist warm ups
10:00amScooter finalist warm ups
10:30amScooter semi finals – top 10
11:00amSkate finalist warm ups
11:30amSkate semi finals – top 9
12:00pmBMX finalist warm ups
12:30pmBMX semi finals – top 10
1:00pmSkate semi-final warm ups
1:10pmSkate semi-finals - top 6
1:40pmScooter Finals - top 5
2:00pmSkate Finals - top 3
2:15pmBMX Finals - top 5
3:00pmPresentations on stage in the licensed area

The FMX Zone

Australia’s best freestyle motocross riders will wow audiences as they perform unbelievable aerial stunts in a thrilling freestyle motocross demonstration throughout the Action Sports Games.

This extreme action sport involves motor cycle riders jumping from one ramp to another over a distance of 75 feet and reaching a height of 40 feet in the air.

The final freestyle motocross demonstration on the Saturday will include pyrotechnics before culminating in a fireworks show.

The Schedule

TimeEvent
SATURDAY
11:30am - 11:45amPractice Session
2:00pm - 2:20pmFMX Demo
2:00pm - 2:20pmFMX Demo
4:30pm - 4:50pmFMX Demo
5:40pm - 6:00pmFMX Demo
8:00pm - 8:20pmFMX Demo (with pyrotechnics)
SUNDAY
11:20am - 11:40amFMX Demo
12:40pm - 1:00pmFMX Demo
3:00pm - 3:20pmFMX Demo

wiredlansSports